# SDR DALA2022112907612

- Difficulty date: November 25, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N313DN
- Make and model: Airbus A321-211
- Aircraft serial: 7381
- Aircraft time: 16,921 hours, 8,181 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fr 68 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL LOC. FR 68 AT LEVEL STR 23 R/H AT AFT GALLEY AREA. PERFORMED REPAIR ON LOWER SILL AREA FR68 AT LEVEL STR23 RH SIDE AS PER A321 SRM 53-41-14-300-001 REPAIR PRINCIPLE 7 FIGURE 001SHEET 04. MEASURED OF CORROSION IS DEPTH: 0.033 INCH TOOL USED DIGITAL CALIPER P/N: 700-113-10 S/N:00118731 DUE DATE: 17/ OCT/23.RII INSPECTION COMPLETE 0989900 (AE164QC) JOB COMPLETE. (LP# 2511559)
